On day 6 of suboxone withdrawal. Did my research and got Clonidine, St. John's Wart, Same 400mg, Passionflower, Vitamin B Complex, Vitamin B 6, Immodium. I am able to function but I cant stop the "crawling out of my skin condition". Try to laugh, pray, exercise, sauna, eat 3 meals, I don't know how much longer I can take it. "Suck it up" is starting to lose its meaning with time. Been on subs for more than a few years. Lost count. I have an appointment coming up. I dropped off of 2mg twice a day. Any additional remedies would be helpful.
Okay...4 mg is a little much to cold turkey from. A few years is a bit long,also! I'm glad you have a doctor's appt soon although I'm not certain what he/she can do for you right now.
You don't need to take SamE and St. John's Wort. One is enough. Everything else is fine. It's only 6 days. It will get better...
Get some Hyland's Restful Legs at Walmart/Walgreens. It's great stuff. It will help the RLS. Also,make sure you're taking in enough fluids. Dehydration can cause a lot of symptoms.
Try to hang in there! What are you doing for recovery care?
I second that on staying hydrated, it will do much more for you than any medicines you may buy. Suboxone just plain *****. I wish I had never taken it. I detoxed off 16mg, and it was pure hell. I didn't want to do anything at all for a few weeks. I would think eating well, and staying hydrated will do much more for you than anything else. If your having sleep issues, try and do something that will wear you out. It will help with that some. I did use benadryl and Nyquil at times, but they helped a couple times then became obsolete.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.